Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Irregularity in periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2527 Questions
User :   After Taking an I - pill on 28 th of Nov 2009 got periods on 4th of Dec 2009 & uptill now its 1 month n 8 days passed n i have still not got my periods, in this 1 month n 8 days i have done my UPT three times & also done a UCS Pelvis, please Suggest what should i do & what is my condition...
Doctor :   Let me read it
User :   hi
Doctor :  
May I know your age and marital status?
User :   i am engaged n my age is 26
Doctor :   Ok

Doctor :  
Are you sexually active?
User :   nope
User :   this was my 1st time...
Doctor :  
Ok
Doctor :  
meaning before i pill
Doctor :  
after that you have not had intercourse
User :   yupe
User :   nope
Doctor :  
Fine
User :   after i - pill i have not had intercorse..
Doctor :  
then there is no chance for pregnancy as you already had periods in december 4
User :   but sir i am tensed as i am not getting my periods since 1 month n 8 days?
User :   m i normal?
Doctor :   I can explain it

User :   ya please...
Doctor :  
Before that may I know your sexual contact?
Doctor :  
Was it your would be hubby
User :   nope
Doctor :  
Ok
User :   sir m very sorry i am not even engaged
Doctor :  
Then the fear in you has much of psychological impact
User :   as i am tensed
Doctor :  
which can change your cycles
Doctor :  
Its ok
User :   as that guy has backed out..
Doctor :  
Ok
User :   now u tell me what should i do...
Doctor :  
You should not worry now
User :   sir i want you to explain me each n every thing in detail
Doctor :  
There is no chance of pregnancy
Doctor :  
since you have got bleeding after intercourse
User :   as i have done upt today morning n that was also negative
Doctor :  
Was it a normal cycle on December 4?
User :   nope
User :   my normal cycle before i took that pill was 18th of every month..
Doctor :   Ok

Doctor :  
I asked about the bleeding
User :   sory come again?
Doctor :   the bleeding during period, last time
User :   normal 1
Doctor :  
in december I mean
User :   after taking pill (on 28 th
Doctor :   Ya
User :   28th nov periods came on 4th dec'
Doctor :  
Ok
Doctor :  
Was the bleeding normal in that period?
User :   ys
Doctor :  
fine
Doctor :  
there is no chance of pregnancy
User :   so wt next i shd do as till date am not getting my periods
Doctor :  
Firstly you should ease yourself
User :   sir pls advise that should i take any other pill for getting my periods soon...?
Doctor :  
No
User :   ok
Doctor :  
You should relax well
Doctor :  
the stress is delaying it
User :   sir i am not able to do that
Doctor :  
You should try
Doctor :  
Tell yourself that there is no risk of pregnancy
Doctor :  
as you have tested and confirmed as well
Doctor :  
and now, next you should start with a good exercise
Doctor :  
like brisk walking
Doctor :  
which can reduce your tension
User :   n sir pls tell me after doing UPT (3 times) & USG PELVIS Test should i do a pregnancy test again ?
Doctor :   Not required

Doctor :  
Meet a gyencologist if you do not get your period in another 10 days
Doctor :  
meanwhile exercise, relax and think less
Doctor :  
Are you having any guilt feeling?
User :   if intercourse happen on 28th nov and done my USG PELVIS test on 4th jan 2010 so i want to know that will it reflect in that USG pelvis test??
User :   yupe
Doctor :  
It should show a developing ovum
Doctor :  
an embryo I mean
Doctor :  
with the yolk sac
Doctor :  
and that confirms pregnancy
User :   sir i dont understand these terms
Doctor :  
That is the egg, common language
User :   explain me in simple language..
User :   ok
Doctor :  
which can be detected in as early as 4 weeks
Doctor :  
fertilised egg
User :   ya thats wat i wanted to know
Doctor :  
so since it is not visualised
User :   n my health is affected by this tension
Doctor :  
it is not the case
User :   what should i do to stay healthy?
Doctor :  
I can understand
Doctor :  
If you are really getting more panic
Doctor :  
then you should consult a Psychiatrist
User :   n how long according to a normal circumstances the periods can get delayed?
Doctor :   it is subjective

User :   like what in my case...
Doctor :  
you should meet a gynec if you do not get it in another 10 days
User :   so if i amnot getting it in another 10 days, is that means i am pregnant?
Doctor :  
not pregnancy
User :   thn ?
Doctor :  
You shall be treated to get back your period
User :   ok ok
Doctor :  
due to tension your hormones get imbalanced
Doctor :  
and to restore it medications would be necessary
User :   wht kind of meditions u recomend ?
Doctor :  
Nothing now
Doctor :  
If you dont get it in 10 days then it has to be taken only on prescription
User :   ok u mean to say after 10 days from now i have to take some medicions ?
Doctor :   You might need it

Doctor :   Yes, you would be put on hormonal medicines
User :   sir can u pls tell me where is your clinic ?
Doctor :  
I give medical opinion online
Doctor :  
I am from Bangalore
User :   ok
User :   can u give ur contact no...
Doctor :   You can approach me at YYYY@YYYY

User :   ok fine
User :   but still i want to ask u that
Doctor :   Yes, proceed

User :   after doing these tests n UPT's n all is there any chance that i m pregnant ??
Doctor :   No you should not worry about it

Doctor :  
Is there any thing else I can help you with?
User :   sir ya there are many things
User :   i think i still have some time remaunng ??
User :   remaining ?
Doctor :   Sure
User :   sir if i dont get my periods in next 10 or let say 15 days it doesnt mean that i am pregnant ??
Doctor :   It does not mean Pregnancy only

User :   thn what does it mean ?
Doctor :   there can be other causes, that is what I mean

User :   n if i am not getting my peroids till 1 month from now that what does it mean ??
Doctor :   You should think of all ifs and buts now

Doctor :  
you are more affected psychologically
Doctor :  
thats why you are having so many doubts
Doctor :  
It should not lead to an obsession
User :   sir as i told u it is my 1st time so i will have many doubts...
Doctor :   Yes, I can understand that

User :   n sir pls tell me that will this affect my future life
Doctor :  
But you are more shaked
Doctor :  
by the incident
User :   like future pregnancy ?
Doctor :  
No it wont
User :   u r rite
Doctor :  
You should not worry in that regard
User :   i am shaken n upset with my self
User :   ok sir
Doctor :  
No need to
User :   sir be here only
Doctor :  
You should move on boldly
User :   let me think if i have any other doubt...
Doctor :  
Sure
User :   as today i want to make myself 110 % satisfied..
Doctor :   Fine

Doctor :   Is there any thing else I can help you with?

User :   sir pls wait as i am reading it again...
Doctor :   Ok
Doctor :  
No problem
User :   sir as u said that if a woman is concived it comes to know within 4 weeks, so if i am concived should it show in USG PELVIS ??
Doctor :   Yes, it should show

User :   so the test report shows nothing in my case so i am not pregnant ?
Doctor :   Yes, you should not worry about it now

User :   ok sir
User :   it was satisfying n very nice talking to you
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.

User :   sure
User :   bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor